# SDR DL733950097

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308WA
- Make and model: Boeing 737347
- Aircraft serial: 23441
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corrosion
- Location: Fs 960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, CORROSION WAS FOUND ON SEAT TRACK UPPER SURFACES AT STA 960 ON THE OUTBOARD SIDE.  REPAIRED PER SRM 53-00-52 FIG 204.
